# SDR UPS96220849

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493515
- Condition: Corroded
- Location: Bs 580-622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STRINGER 2 RT STA 580-622.  FOUND CORROSION OUT OF LIMITS PER SRM 51-10-6 AND SRM 51-10-1.  REMOVED AND REPLACED STRINGER 2 RT STA 580-622 PER SRM'S 51-10-3, 51-30-2, 51-10-2.
